# SDR FDEA202206211484

- Difficulty date: June 21, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB395410
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD LEADING EDGE COMPARTMENT STATION XOS 906 RIB   DOUBLER CRACKED. RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT STATION XOS 906 CRACKED   DOUBLER REMOVED AND FABRICATED DOUBLER PER DOUGLAS DRAWING ARB3594 REVISION   K. INSTALLED FABRICATED DOUBLER AS PER SRM 51-33-01-OG. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
